I was taking it with curcumin and Zantac for mcas and I believe it was working but as I increased the Quercetin I got some sudden bruising - and wasn’t sure if it was from the Quercetin -
It was the only new supplement I had added.
I've had blood clotting issues with it so I stopped. Between curcumin (turmeric), quercetin, serrapeptase, and the herbs I was having issues with blood clotting so I nixed them. Just a point of note, can cause heaps of problems, I suspect that's why my nose may be a mess, now that you mention this. Antihistamines, like quercetin is can dry out mucous membranes.
EDIT: It's a side effect of quercetin, if you're using any blood thinners: Anticoagulants (blood thinners)
Quercetin may enhance the effect of these drugs, increasing your risk for bleeding. Anticoagulants include:
Thanks for this ! So the Quercetin obviously caused the bruising!!
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi